Journals
Resources
About Us
Open Access
Go to previous page

On the Minimal Nonnegative Solution of Nonsymmetric Algebraic Riccati Equation

On the Minimal Nonnegative Solution of Nonsymmetric Algebraic Riccati Equation

Year:    2005

Journal of Computational Mathematics, Vol. 23 (2005), Iss. 3 : pp. 305–320

Abstract

We study perturbation bound and structured condition number about the minimal nonnegative solution of nonsymmetric algebraic Riccati equation, obtaining a sharp perturbation bound and an accurate condition number. By using the matrix sign function method we present a new method for finding the minimal nonnegative solution of this algebraic Riccati equation. Based on this new method, we show how to compute the desired M-matrix solution of the quadratic matrix equation X2EXF=0 by connecting it with the nonsymmetric algebraic Riccati equation, where E is a diagonal matrix and F is an M-matrix.

You do not have full access to this article.

Already a Subscriber? Sign in as an individual or via your institution

Journal Article Details

Publisher Name:    Global Science Press

Language:    English

DOI:    https://doi.org/2005-JCM-8817

Journal of Computational Mathematics, Vol. 23 (2005), Iss. 3 : pp. 305–320

Published online:    2005-01

AMS Subject Headings:   

Copyright:    COPYRIGHT: © Global Science Press

Pages:    16

Keywords:    Nonsymmetric algebraic Riccati equation Minimal nonnegative solution Matrix sign function Quadratic matrix equation.